# SDR USAA2009010890051

- Difficulty date: January 5, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 63,136 hours, 43,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C334191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6143586 - GALVANIC CORROSION ON WEB BETWEEN BS 1016 TO BS1030, LBL17.  REPAIRED WEB BETWEEN BS 1016 TO BS1030, LBL17 IAW B737 SRM 51-70-13.
